Daliresp and Weight Loss
Some people may experience weight loss as a side effect of Daliresp (roflumilast). This medicine has several side effects that can contribute to weight loss, including nausea, diarrhea, and a loss of appetite. Although weight loss can be a good thing for some people, it can be a problem for others. If weight loss becomes a problem during treatment, let your healthcare provider know.
Interested in a Discount on Daliresp?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Daliresp™ (roflumilast) is a prescription medication used to treat chronic obstructive pulmonary disease (COPD). Weight loss is one of the potentially serious side effects of Daliresp.
In a yearlong clinical study, up to 20 percent of people taking Daliresp experienced moderate weight loss (defined as 5 to 10 percent of body weight), compared to about 7 percent of people taking a placebo (a "sugar pill" that does not contain any active ingredients). Additionally, up to 7 percent of people taking Daliresp experienced severe weight loss (defined as more than 10 percent of body weight), compared to 2 percent of people taking the placebo.
Daliresp often causes a loss of appetite, nausea, and diarrhea, which may contribute to weight loss.
Although weight loss can be a desirable side effect for some people, too much weight loss can be a problem, especially in frail, elderly people. If you take Daliresp, you should be weighed regularly to make sure you are not losing too much weight.
Weight loss is a common side effect of Daliresp. If you are noticing significant weight loss while taking this drug, talk with your healthcare provider. He or she may recommend ways to slow down or stop the weight loss. In more severe cases, your healthcare provider may recommend you stop taking Daliresp.